For Better Performance Please Use Chrome or Firefox Web Browser

22 - M. Behboodi (with R. Jahani-Nezhad, M. H. Naderi), Classical quasi-primary submodules, Bull. Iranian Math. Soc. 37 (2011), 45-65 . (ISI)

Abstract. In this paper we introduce the notion of classical quasi-primary submodules that generalizes the concept of classical primary submodules. Then, we investigate decomposition and minimal decomposition into classical quasi-primary submodules. In particular, existence and uniqueness of classical quasi-primary decompositions in finitely generated modules over Noetherian rings are proved. Moreover, we show that this decomposition and the decomposition into classical primary submodules are the same when R is a domain with dim(R)≤1.

October, 2011

 

Journal Papers
Month/Season: 
October
Year: 
2011